Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 4, Pages 807-810
http://dx.doi.org/10.1155/S0161171286000996

Functional differential equations—a reciprocity principle

Department of Mathematics, Texas Southern University, Houston 77004, Texas, USA

Received 2 January 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lloyd K. Williams, “Functional differential equations—a reciprocity principle,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 807-810, 1986. https://doi.org/10.1155/S0161171286000996.